Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
suetey81

question about post accutane oil

:doh: hi there. i will shortly be finishing my accutane course havin been on nearly 1 year. Can't say i'm over the moon as i'm still getting spots from time to time bot they are not cysts like before. And my derm told me there is no cure for acne and everyone gets spots to some degree so don't worry too much.

My question is to anyone who has finished a course of accutane. Did the oil return?? And to what degree?

Also, Did your hair get greasy again?? as i'm really loving my hair on accutane don't need to wash it every day like before which is a major pain in the ass!!

:) any feedback would be greatly appreciated!

sue

Share this post


Link to post
Share on other sites

Your dosage throughout the therapy, weight and age would really help us.

If you took bellow 60 mg/day. Chances are it will return rather soon.

I don't understand why you took accutane FOR A WHOLE YEAR :|.. You know that's excessive and does huge damage to your body, right?

Share this post


Link to post
Share on other sites

I've been done for about 5 weeks and my face has only gotten oilier to the extent that it is no longer dry and peeling. I would certainly not describe it as oily though. I can go 24hrs without washing my face and it won't be oily at all.

My hair has gotten slightly more greasy, but I think that is because I was keeping my hair very short while on Accutane and I've been letting it grow out lately. When I have really short hair I don't usually have greasy hair, even pre-Accutane.

As for the the occassional pimple, it may actually improve post-tane. I still got the occassional zit even in the last month of my treatment. Since stopping I haven't had one.

Good luck!

Share this post


Link to post
Share on other sites

hi sorry for my lack of info!!!!!!!!!!!!!!!

i weigh 55kg and took 20mg first 4 months,60 mg for the rest.

the reason for the 1 year duration is that apparently i am not responding to the tablet as well as i shoud be and the derm thinks i am a poor absorber of vitamin A

:)

THANKS FOR TIPS :D

Share this post


Link to post
Share on other sites

well i was on orrotane for 8 months then my acne returned worse than ever so i went on second course. both were on 40mg for 8 months. its been 2 months post second course and i have little pimples coming back but not cystes yet. hopefully yours doesnt come back like mine did because i scared due to the breakout after the first course. if you see little pimples dont worry. but if you see cysts come back start getting worried and see your derm quikly.

Share this post


Link to post
Share on other sites

5 months post tane here. I am oily again. I think it's only due to the fact that I went on differin, then RAM. I quit both now, and am taking spiro. Just stopping the topicals, has helped with the oil.

Just try to keep it simple after tane.

Share this post


Link to post
Share on other sites

thanks guys think my derm is pretty against harsh topicals anyway so will prob jus use my usual Simple facewash

good luck 2 u all

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×